# SDR 2021F00041

- Difficulty date: March 3, 2021
- Submitted: March 3, 2021
- Operation: General aviation
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0206
- Aircraft time: 1,247 hours, 842 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Part time: 1,247 hours, 842 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR DENTS NOTED TO UNDERSIDE OF LH INBOARD WING AND TWO DENTS NOTED TO LH INBOARD LEADING EDGE REPAIRED BY ACCOMPLISHMENT OF FR-680A-0206-8911 REVISION A DATED 22 FEB 2021 WITH 8100-9 DATED 23 FEB 2021. DENTS, LH WING, UPPER SKIN, LOWER SKIN, LEADING EDGE, CWS 90.
